RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 315–320 (Mi mz664)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the Defect Index of Quadratic Self-Adjoint Operator Pencils

A. S. Kostenko

Donetsk National University

DOI: https://doi.org/10.4213/mzm664

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 285–290

Bibliographic databases:

Received: 05.12.2001

Citation: A. S. Kostenko, “On the Defect Index of Quadratic Self-Adjoint Operator Pencils”, Mat. Zametki, 72:2 (2002), 315–320; Math. Notes, 72:2 (2002), 285–290

Citation in format AMSBIB
\Bibitem{Kos02}
\by A.~S.~Kostenko
\paper On the Defect Index of Quadratic Self-Adjoint Operator Pencils
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 315--320
\mathnet{http://mi.mathnet.ru/mz664}
\crossref{https://doi.org/10.4213/mzm664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942558}
\zmath{https://zbmath.org/?q=an:1033.15008}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 285--290
\crossref{https://doi.org/10.1023/A:1019818516267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848600}


Linking options:
  • http://mi.mathnet.ru/eng/mz664
  • https://doi.org/10.4213/mzm664
  • http://mi.mathnet.ru/eng/mz/v72/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kapitula T. Hibma E. Kim H.-P. Timkovich J., “Instability Indices for Matrix Polynomials”, Linear Alg. Appl., 439:11 (2013), 3412–3434  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Bronski J., Johnson M.A., Kapitula T., “An Instability Index Theory For Quadratic Pencils and Applications”, Commun. Math. Phys., 327:2 (2014), 521–550  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:118
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020